Download

Study of mathematical models of interaction between multi-species communities

Т. F. Mamedova А. А. Lyapina1

AnnotationIn the article new approach is suggested ti the solution stability investigation for the one class of differential equations of Lotka-Volterra type.
Keywordsdifferential equations of Volterra type, stability, asymptotic stability with respect to par of variables

1 Associate professor of Applied Mathematics, Mordovian State University after N.P. Ogarev, Saransk, mamedovatf@yandex.ru.

2 Postgraduate student of Applied Mathematics, Mordovian State University after N.P. Ogarev, Saransk, lyapina@e-mordovia.ru

Citation: Т. F. Mamedova А. А. Lyapina, "[Study of mathematical models of interaction between multi-species communities]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:4 (2012) 62–69 (In Russian)